Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
144 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Tbi causes

Premium Questions

Dr.   Dariush Saghafi MD

. Since the accident caused the TBI, my brain can take days, weeks or months to put things together. I ... that included questions for you and they have disappeared. Not fun when you have a TBI (yes,... View answer

Answered by : Dr. Dariush Saghafi ( Neurologist)
Dr.  Olsi Taka MD

) Chronic PTSD 2) Major Depression 3) TBI I also take painkillers (daily) that include the Fentanyl patch ... be causing my memory to be seriously impaired? Recently I was en route to an appointment; however,... View answer

Answered by : Dr. Olsi Taka ( Neurologist)
Dr. Erion Spaho MD

I have TBI caused by a life threatening fall 14 feet face first onto a wood floor below. After two years and 14 surgeries later, we realized I had brain damage with multiple symptoms. (Could not have ... View answer

Answered by : Dr. Erion Spaho ( Neurologist)
Dr.  Vivek Chail MD

Hello I am a 61yo female, retired RN and started having falls without any warning in advance over the last year. Eight months ago I had TBI after being thrown from my horse. There was no definite cause ... View answer

Answered by : Dr. Vivek Chail ( Radiologist)
Dr. Erion Spaho MD

I have grand mal seizures since 1973, approx. 1 a month then in 1975 I had an auto accident that gave me tbi . My question is (do the old seizures aggravate the tbi seizures, or the tbi seizure ... View answer

Answered by : Dr. Erion Spaho ( Neurologist)

Public Forum Discussions

Dr. Parkavi Gunasekaran MD

I have a TBI and I am constantly plagued with headaches I was wearing contacts that one was apparently wrong prescription I have removed the contacts and I still am having SPIKES of headache ... View answer

Answered by : Dr. Parkavi Gunasekaran ( General & Family Physician)
Dr.   Saatiish Jhuntrraa MD

I have some one who had a TBI 6 years ago, he has been taking care of his own hygene for about 3 years. He is un circumcized and does not have any sex drive and does not get an erection, the forskin ... View answer

Answered by : Dr. Saatiish Jhuntrraa ( Sexologist)
Dr. Pallavi Chalivendra MD

Hi I suffered a mild to moderate tbi in 2008, in 2012 I started to take medications for it 400mg Provigil, 60mg of adderall, and 40 mg of Prozac, 3 month ago I reduced the Prozac to 20 mg and started ... View answer

Answered by : Dr. Pallavi Chalivendra ( General & Family Physician)
Dr. Neera Kataria MD

Nose bleeds continue daily post TBI 5 weeks ago. Occipital area. Age 44 ... View answer

Answered by : Dr. Neera Kataria ( Dermatologist)
Dr. Aida Quka MD

my friends husband is in a nursing home, 74 year old suffering from a severe TBI two years ago. He has recently started pocketing food in his mouth. He is not chewing and swallowing as he should be ... View answer

Answered by : Dr. Aida Quka ( Neurologist)

Mobile Questions and Answers

Dr. Het Ram Bishnoi MD

Hello, Might be due to chronic infection & trauma suffered due to T B infection & chest infection. Antacid containing local anesthetic will help,if not proton pump inhibitors will improve condition . Be tension & stress...

Dr. Ilir Sharka MD

Hello! if the pein persists, you should see the doctor. Greetings!

Dr. Pankaj Borade MD

TB course depends upon the site and the site involved any of the Bactria. Following the advice an duration schedule as per the dots regimen prescribed would be the best way to go. Before stoping the treatment do consult th...